# SDR UPS07149234

- Difficulty date: February 20, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FWD ENTRY DOOR ESCAPE SLIDE ARM WARNING LIGHT IS INOP.  CLEANED AND RESEATED THE CONNECTOR ON THE AUTONOMOUS STANDBY POWER SUPPLY UNIT 70WN AS REQUIRED.  WARNING LIGHT OPS CHECKS GOOD.  OK FOR SERVICE.
